# SDR MASA2014070202200

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 26,925 hours, 22,016 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR WITH SMOKE IN ACFT.  PERFORMED TROUBLESHOOTING IAW FIM 21-21-00 AND 21-22-00.  INTERROGATED MCD IAW AMM 45-45-00, NO FAULTS FOUND.   INSPECTED COCKPIT, AVIONICS BAY, AND AFT EQUIPMENT BAY FOR VISIBLE DEFECTS, NO DEFECTS NOTED.  RAN ENGINES WITH CREW AT LOW POWER SETTING, COULD NOT DUPLICATE.
